# SDR SWAA2021042257731

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL ATTACH ANGLE IS CRACKED BS500C FWD SIDE RBL25 WL155. / REMOVED FCB INTERCOSTAL ATTACH ANGLE BS 500C FWD SIDE RBL 25 IAW SRM 51-40-02-0G-0. 80512R 24MAR21 AND INSTALLED NEW INTERCOSTAL ATTACH ANGLE BS 500C FWD SIDE RBL 25 WL 155 IAW SRM 51-40-02-0G-0 AND DWG 143A7505
